# SDR IPXA2020090231709

- Difficulty date: August 22, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA034117
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO COMPARTMENT FLOOR PANEL LANDING CRACKED AT STA 1521 RBL18.  REMOVED CRACKED SUPPORT.  FABRICATED AND INSTALLED IN CENTER CARGO COMPARTMENT STA 1521 RBL36 TO LBL36 IAW SRM 51-35-01 (MINOR).
